Scientific Online Resource System

International Bulletin of Otorhinolaryngology

Ototoxicity in some Cancer Patients

K. Tenev, M. Hristova

Abstract

To review the outcome in cancer patients who was treated with Cisplatin and other ototoxicity drugs in 6 mounts period in Oncology Department, KOC Stara Zagora.
This study suggests that there is a correlation between increase of the Sensoneural hearing loss and combination of Cisplatin and other groups of drugs by some treatment cancer patients.

Keywords

Sensoneural hearing loss, vertigo, tinnitus

Full Text


References

A.Ecborn, A. Anderson, H.Ehrsson et al. Cisplatin-induced hearing loss: influence of the mode of drug administration in the guinea pig. Hearing Research. 2000;140:38–44

Brock et al., 2012: McWhinney et al., 2009, Shen et al., 2012: Yao et al., 2007

S. Prinja, G. Singh, M. Vashisth, T. Arora . Protective role of Calcium Channel Blocker Flunarizine on Cisplatin Induced Ototoxity: A clinical Study. Int . Journal of Contemporary Medical Research 2016; vol.3




DOI: http://dx.doi.org/10.14748/orl.v17i1.7745

Refbacks

Font Size


|